Breev Alexander Igorevich

Бреев Александр Игоревич

Contacts

Primary affiliation

  • Tomsk State University
  • 36 Lenin Prospekt, Tomsk, 634050, Russia, Russia

Journal publications:

  1. Breev A.I., Shapovalov A.V., Kozlov A.V. Integration the relativistic wave equations in Bianchi IX cosmology model, Computer Research and Modeling, 2016, vol. 8, no. 3, pp. 433-443
  2. Breev A.I., Shapovalov A.V. Vacuum polarization of scalar field on Lie groups with Bi-invariant metric, Computer Research and Modeling, 2015, vol. 7, no. 5, pp. 989-999

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus